# SDR REXA2024071600521

- Difficulty date: August 9, 2023
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 744 AND FS 761. REMOVED AND REPLACED SEAT RAIL IAW CRJ900 AMM TASKS 53-00-49-000-801-A13 AND 53-00-49-400-801-A13. FABRICATED PART IAW MHIRJ REO 670-53-00-587 REV C DATED 2023-02-08 REPAIR (B).
